# SDR ASAA2023090144907

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,849 hours, 17,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11847
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 46,103 hours, 15,940 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL ON MASTER CAUTION RESET. RESET THE LIGHT GOES OUT. GROUNDED - YES. REMOVED & REPLACED TCV AFT LEFT PACK IAW B737-800 AMM 21-51-10/401 FAULT CLEARED. OPS CK NORMAL.
